# SDR DLM88040612

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 35,041 hours, 27,052 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Control Box
- Part number: 359001020
- Part serial: 562538
- Condition: Leaking
- Location: Oxy System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW LOSS O2 IN FLIGHT.  FOUND F/O MASK STUCK IN TEST.  REPLACED F/O MASK BOX.
